# SDR CA120918025

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,293 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 400759
- Condition: Cracked
- Location: Elevator
- Part time: 7,293 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ELEVATOR INSPECTED FOR CRACKS ON SPAR.   CRACK FOUND APPROXIMATELY 7" INBD OF OUTER ELEVATOR HINGE BRACKET.  ELEVATOR REMOVED, SPAR PN 40075-9, REMOVED.  SPAR PN 40075-20 INSTALLED.  ELEVATOR CHECKED FOR BALANCE AND REINSTALLED TO ACFT.
